New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lupiebabie
New Member


Date Joined Jul 2009
Total Posts : 1
   Posted 8/11/2009 6:30 PM (GMT -7)   
I HOPE SOMEONE CAN TELL ME SOMETHING. I HAVE LUPUS AND LYME DISEASE AND BEEN HAVING SOME PROBLEMS. I WENT TO GET OUT OF BED AND I WAS IN SERIOUS PAIN IN MY BACK AND NECK. I WAS UNABLE TO MOVE FOR 30 MINUTES. MY FINACE HAD TO RUB MY BACK UNTIL I WAS ABLE TO MOVE. IS THIS NORMAL WITH LUPUS?

JustMe2
New Member


Date Joined Aug 2009
Total Posts : 3
   Posted 8/11/2009 8:07 PM (GMT -7)   
Lupus can have serious pain in the back and neck but to make sure you should consult a doctor or call a nurse hotline. Just to make sure.

cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 8/15/2009 5:56 PM (GMT -7)   
You need to watch out and get in to the doctor. I don't know much about lyme except that it can affect the nervous system (your spine and brain) and also lupus can. The pain and stiffness you describe could be due to many things, but you can't rule out meningitis, which is very serious. I would call your doc or go in to an ER or clinic as meningitis can be very serious. I've had it before as part of West Nile disease. They can give you meds (antibiotics and pain meds) if you hae meningitis to get you well faster, but untreated it can be bad. Some diseases can cause an infection in the spine, so its best to get with a doc ASAP to be safe. Maybe you slept wrong, maybe you have a more serious problem, no way to know.
Love, Marji
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids


lupie
New Member


Date Joined Aug 2009
Total Posts : 3
   Posted 8/20/2009 7:55 AM (GMT -7)   
I agree with Marji Don't wait go see your Doctor .

Southpaw11
New Member


Date Joined Aug 2009
Total Posts : 14
   Posted 8/24/2009 7:18 PM (GMT -7)   
I had a very severe lupus headache which required hospitalization and was treated with very high doses of prednisone IV or at least that's what they told me. so lupus seems pretty unpredictable and likes to affect the organs severely.  I would just mention it to the doctor since lupus can affect us all differently.
 
hope you are doing okay now. . take care.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:10 PM (GMT -7)
There are a total of 2,735,702 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
284 Guest(s), 13 Registered Member(s) are currently online.  Details
Krimpet 🍔, geop, FearBug, tickcheckguy, NiceGuyEddie, Girlie, LG13, Derwood, Sheeks175, joavila92, Mustard Seed, Ggrlsav, Csweeney1002


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer